Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On nonlinear perturbations of the eigenvalues of a compact self-adjoint operator

Author: Melvyn S. Berger
Journal: Bull. Amer. Math. Soc. 73 (1967), 704-708
Errata, volume 73: Bull. Amer. Math. Soc., Volume 73, Number 6 (1967), 987--987
MathSciNet review: 0212624
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9904(1967)11835-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia